| Model Number |
4457 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device remains in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this pacemaker system triggered a lead safety switch (lss) due to high out of range pacing impedance measurements greater than 3000 ohms in the right ventricular (rv) channel.Technical services (ts) was contacted and noted high capture thresholds and loss of capture (loc).This rv lead remains in service.No adverse patient effects were reported.